Oscillatory population growth in periodic environments

Research output: Contribution to journalArticle

30 Scopus citations

Abstract

A general first-order nonlinear differential equation is derived for the dynamics of a population in such a way that the inherent growth rate r and the equilibrium "carrying capacity" K appear explicitly as parameters. By means of standard regular perturbation techniques, properties of the periodic asymptotic state of the population are studied under the assumption that r and K suffer periodic perturbations of small amplitude. Specific examples are studied analytically and numerically.

Original languageEnglish (US)
Pages (from-to)289-308
Number of pages20
JournalTheoretical Population Biology
Volume30
Issue number3
DOIs
StatePublished - Dec 1986

ASJC Scopus subject areas

  • Ecology, Evolution, Behavior and Systematics

Fingerprint Dive into the research topics of 'Oscillatory population growth in periodic environments'. Together they form a unique fingerprint.

  • Cite this